# SDR ASAA0580261

- Difficulty date: May 15, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360501
- Condition: Corroded
- Location: Fs 1203-1243
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND LONGERON 30 IS CORRODED AT STATION 1220.  REMOVED AND REPLACED STRAP.  (M)
